# SDR O2GA2020070371401

- Difficulty date: June 30, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N714TS
- Make and model: Lear 60LEAR
- Aircraft serial: 340
- Aircraft time: 5,717 hours, 4,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: AR514111
- Condition: Broken
- Location: Entry Door
- Part time: 5,717 hours, 4,060 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN THE MAIN ENTRY DOOR UPPER CLAMSHELL WAS DIFFICULT TO OPEN FROM INSIDE.  THE MED HANDLE WAS DIFFICULT TO ROTATE FROM THE INSIDE OF AIRCRAFT.  LINE SERVICE WAS ABLE TO ROTATE THE DOOR HANDLE FROM OUTSIDE AND OPEN THE MED.  MAINTENANCE FOUND THE OUTER DOOR HANDLE CAM ROLLER BROKEN CAUSING THE DOOR NOT TO OPEN FROM THE INSIDE.  REPLACED SAME. AIRCRAFT WAS RETURNED TO SERVICE.
